Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-9783
For citation please use:
Main Title: Synchronization of spiral wave patterns in two-layer 2D lattices of nonlocally coupled discrete oscillators
Author(s): Bukh, Andrei V.
Schöll, Eckehard
Anischenko, Vadim Semenovich
Type: Article
Language Code: en
Abstract: The paper describes the effects of mutual and external synchronization of spiral wave structures in two coupled two-dimensional lattices of coupled discrete-time oscillators. Each lattice is given by a 2D N×N network of nonlocally coupled Nekorkin maps which model neuronal activity. We show numerically that spiral wave structures, including spiral wave chimeras, can be synchronized and establish the mechanism of the synchronization scenario. Our numerical studies indicate that when the coupling strength between the lattices is sufficiently weak, only a certain part of oscillators of the interacting networks is imperfectly synchronized, while the other part demonstrates a partially synchronous behavior. If the spatiotemporal patterns in the lattices do not include incoherent cores, imperfect synchronization is realized for most oscillators above a certain value of the coupling strength. In the regime of spiral wave chimeras, the imperfect synchronization of all oscillators cannot be achieved even for sufficiently large values of the coupling strength.
URI: https://depositonce.tu-berlin.de/handle/11303/10890
http://dx.doi.org/10.14279/depositonce-9783
Issue Date: 7-May-2019
Date Available: 23-Apr-2020
DDC Class: 530 Physik
Subject(s): spiral wave structure
time oscillator
coupling strength
coupled nekorkin map
Sponsor/Funder: DFG, 163436311, SFB 910: Kontrolle selbstorganisierender nichtlinearer Systeme: Theoretische Methoden und Anwendungskonzepte
License: http://rightsstatements.org/vocab/InC/1.0/
Journal Title: Chaos: An Interdisciplinary Journal of Nonlinear Science
Publisher: American Institute of Physics (AIP)
Publisher Place: Melville, NY
Volume: 29
Issue: 5
Article Number: 053105
Publisher DOI: 10.1063/1.5092352
EISSN: 1089-7682
ISSN: 1054-1500
Notes: This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. This article appeared in Chaos 29, 053105 (2019) and may be found at https://doi.org/10.1063/1.5092352.
Appears in Collections:FG Nichtlineare Dynamik und Kontrolle » Publications

Files in This Item:
bukh_etal_2019.pdf
Format: Adobe PDF | Size: 1.69 MB
DownloadShow Preview
Thumbnail

Item Export Bar

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.